Compactness and D-Boundedness in Menger’s 2-Probabilistic Normed Spaces

Harikrishnan, P K and Guill´en, Bernardo Lafuerza and Ravindran, K T (2016) Compactness and D-Boundedness in Menger’s 2-Probabilistic Normed Spaces. Filomat, 30 (5). pp. 1263-1272. ISSN 0354-5180

[img] PDF
602.pdf - Published Version
Restricted to Registered users only

Download (259kB) | Request a copy
Official URL: http://www.pmf.ni.ac.rs/filomat

Abstract

The idea of convex sets and various related results in 2-Probabilistic normed spaces were established in [7]. In this paper, we obtain the concepts of convex series closedness, convex series compactness, boundedness and their interrelationships in Menger’s 2-probabilistic normed space. Finally, the idea of D

Item Type: Article
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 25 May 2016 11:57
Last Modified: 25 May 2016 11:57
URI: http://eprints.manipal.edu/id/eprint/146144

Actions (login required)

View Item View Item